# SDR NXTA201803260001

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N418CF
- Make and model: Bell 407
- Aircraft serial: 54416
- Aircraft time: 1,404 hours, 5,999 cycles
- Engine: Allsn 250C47B
- Engine time: 1,382 hours, 4,641 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: S6102EC4
- Condition: Shorted
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR DETECTED IN FLIGHT.  AIRCRAFT WAS RETURNING TO BASE WHEN DETECTED.  BLOWER MOTOR FOUND SHORTED.
